# SDR SWAA2012051804147

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N313AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 19,013 hours, 8,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS COVER LOOSE BETWEEN ROW 10 TO ROW 28.  REMOVED AND REPLACED COVER PER MM.
